# SDR ASAA2015112613990

- Difficulty date: November 26, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,026 hours, 9,460 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 9172
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 22,740 hours, 7,154 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE BLEED AIR DOES NOT TURN OFF.  ACFT GROUNDED.  R & R BLEED AIR REGULATOR IAW AMM 36-11-03-000-801 AND 36-11-03-400-80.  HARNESS TO BAR BROKEN.  R & R HARNESS REF AMM 73-21-06-400-802-F00.  OPS CHK OF BAR AND PRSOV IAW AMM 36-11-00-710-801 ACCOMPLISHED AND FOUND NORMAL.  LEAK CHECK IAW AMM 36-11-03-400-80, NO LEAKS NOTED.  COMPLETED TAI SOLENOID OPS TEST IAW AMM 30-11-12-710-801.  OPS NORMAL.  ACCOMPLISHED TEST NR 7 AND NR 12 OF AMM 71-00-00-700-807 AND 814.  CHECKS GOOD.
